I am having ZAPS was on all meds for about 5 years, I gave up my hip insurance for medicaid because my son had moved in, after 6 months he wanted to go back to my fathers I lost ALL insurance... I am completely out of all meds my aorta was calcified a little over 2 years ago, my health is chronic, I have filed for ssi/disability, I have a horrible right leg from getting it crushed in car wreck its taken out my back and hip, caused me to gain at least 50 lbs, I am having really bad ZAPS, tearing, in horrible pain, what do I do? I am also a recovering alcoholic when I put my beer down I got all these health issues... I wonder if I will die? My blood pressure is horribly high..
Due to loss of insurance... I had to go off toprol xl, lexapro, lipator, loratab..I am in misery?
- 26 Mar 2011 by tammyjo46
- 5 Apr 2011
- lexapro, lipitor, lortab, toprol-xl, depression, high cholesterol, high blood pressure, anxiety, generalized anxiety disorder, hypertension, insurance, medicaid
Added 26 Mar 2011:
Has anyone been through this and whats gonna happen to me?
Please don't panic, you are not going to die, but you are going to suffer withdrawls from the Lortab and the Lexapro. Stopping the Toprol and the Lipator should not cause withdrawls but the blood pressure is not controlled now because of the lack of Toprol. You can do without the Lipator for a whille but you will need to address the high cholesterol by being very strict in your diet. Let work on this one step at a time.
First, is the same doctor prescribing all of your meds? I would contact the prescribing doctor of each and see if you can get samples for the Lexapro, the Toprol and even the Lipitor. The Lortab I don't believe you will be able to get samples for. Just explain the situation to the doctor(s) and ask if they can temporarily give you samples. That will give you time to contact the drug manufacturers to get on their patient assistance programs.
You will need to call each of the manufacturers and ask about their patient assistance programs for people without insurance.
The maker of Lexapro is Forest Laboratories and can be reached at
The maker of Lipitor is Pfizer and the can be reached at:
The Toprol is now available as generic called metoprolol and you will have to contact the pharmacy to determine the manufactures and a phone number.
The Lortab is is also generic so there are numerous manufacturers but a couple are:
Watson Pharmaceuticals at 1-800-272-5525
Qualitest Pharmaceuticals at 1-800-444-4011
In the meantime you are going to have to hang tough, if your symptoms get too bad especially the high blood pressure go to the Emergency Room and explain the situation.
Please contact the doctor(s) soon and keep in touch with us,
Laurie is right, don't you panic I am going to list some telephone numbers they are also of drug companies maybe one of these as well as the ones that Laurie listed below will be able to supply you with some medication and as soon as the weekend is over you get in touch with your medical doctor and let him know what has happened, Drug represenitives visit doctors offices all the time and once he is aware that you are not on the medication then he may be able to help also:Abbott Laboratories patient assistance program 1-800-441-4987, Endo Laboratories drug assistance programs 1-888-788-7921, Eli Lilly drug assistance program www.pparx.org; Pfizer prescription assistance 1-800-646-2455, upjohn prescription assistance program `1-800-242-7014, Roxane Laboratories drug assistance program1-800-274-8561 Partnership for prescription assistance 1-888-477-2669, Copay Relief Assistance program 1-866-512-3861, some of these companies may make generics of the drugs you take and the others should be able to assist you in putting you in touch with people that can help you get through this, Keep us posted as to how things are going
- Lexapro Drug Information
- Lipitor Drug Information
- Lortab Drug Information
- Toprol-XL Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lipitor - My doctors wants me to start taking lipator but I not too sure about it. If I start will I
Posted 1 Mar 2010 • 2 answers
Posted 2 Sep 2011 • 3 answers
Posted 21 Apr 2012 • 1 answer
Posted 6 Sep 2013 • 4 answers
Posted 1 Oct 2015 • 4 answers